[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: sites to be used

I get those spots too. It seems to be from the "needle
' mine takes about 2-3 days to go away. As for the tubing..I jsut tuck mine in
my wasteband or pocket and sometimes I loop it and tuck it undewr the belt
but be careful you don't  pinch it.
Enjoy your strawberries and cream ;)

At 07:12 PM 4/5/99 , you wrote:
>I have only been on the pump now for 6 days and changed my site agin
>this morning( i've changed it twice since starting) Knock on wood, my
>biggest fear has not come true, I have had no problem with the adhesive.
>But I do have a question, at the location of my 1st 2 sites ( about 2
>inches above and to the left/right of belly button) I have a red dot
>about the size of a pencil point. I believ it is caused from the needle
>going in orginally( i use soft set) is this suppose to happen and how
>long should it last. I get these marks when I have ivs run and it takes
>forever for them to go away.( my armsare covered with them from my
>hospital stays( 4 of tem) in Feb)
>   Also the tubing is so long, what can you do with it. Right now, the
>pump is in my pocket with the tubing pushed in ther too. Any
>suggestionswouldbe great. 
>  All and all Ilove my pump so far. In fact tonight I treated myself to
>strawberies and cream for dessert and so far ( 2 hours psot) my level is
>128!!!This is great!!
>   Linda

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org